Although it is not known what exactly to expect if you overdose on Lastacaft (alcaftadine), the specific effects likely will depend on how much was taken and whether it was used as an eye drop or taken by mouth. Treatment will probably involve supportive care, which consists of treating any symptoms that result from the overdose.
Can You Use Too Much Lastacaft?Lastacaft™ (alcaftadine) is a medication approved to treat itching caused by eye allergies. It is unclear what exactly to expect from an overdose with Lastacaft.
The effects of a Lastacaft overdose will likely vary, depending on a number of factors, including the Lastacaft dosage, how it was taken (as an eye drop or by mouth), and whether it was taken with any other medicines, alcohol, or street drugs.
What Are the Effects of a Lastacaft Overdose?As previously stated, it is not known what exactly to expect from an overdose of Lastacaft. However, overdose symptoms are more likely to occur if the medication was accidentally taken by mouth (which might occur with children or pets), as very little of the drug reaches the bloodstream when used as an eye drop.
Treatment for an Overdose With LastacaftBecause so little is known about the possible effects of an overdose with this medication, it is unknown how best to treat it. Therefore, treatment (if necessary) likely will include supportive care, which consists of treating any of the symptoms that occur as a result of the overdose.
It is important that you seek medical attention immediately if you believe that you or someone else may have overdosed on Lastacaft.